# SDR DALA2021081704744

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 78,807 hours, 24,367 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5645 ON ARRIVAL PASSING 5000' - ICAS MESSAGE - L FWD ENT DOOR. AFTER LANDING, MESSAGE NO LONGER DISPLAYED. CORRECTIVE ACTION: CLEANED DEBRIS FROM 1L DOOR & LUBED SWITCH. DOOR OPS CHECK NORM PER B757 AMM 52-10. (7324643)
